Jump to content
ACN Latitudes Forums

Not tolerating magnesium taurate


Recommended Posts

hi kallik

if he is reactive to taurine then mag taurate may not be good for him

 

one of the things i really always try to emphasize here is that just because something works for one, doesnt mean it will for another

 

each person's metabolism and their own situation is unique so one should always add new things at minimum dose and then work up if no reaction noted.

 

(as an example, i know some are having success with NAC but i have been advised against it for my son because it boosts immune system (not wanted because of his auto-immune condition re the crohn's and also it reduces mucous...again something not wanted re the crohn's where he needs the mucous protective coating)

Link to post
Share on other sites

My son did not do well on the bontech vitamins - did not know why at the time and then a couple of weeks later after he calmed down I decided to try the mag taurate alone and his tics started up again immediately with heavy nodding etc. I believe now it must be the taurate he was reacting to in the bontech vitamins- I believe he has reacted to the l-gluatamine in the mindlinx probiotic as well. I am thinking he may not be able to tolerate amino acids unfortunately.

 

When we got his OAT test results back 2 weeks ago one of the things it said was he has low glutathione and so the dr. has recommended he take NAC - 500 mg. I was excited to try it at first after the success Carolyn has had with it, but now am feeling very hesitant to give it to him - he is doing well right now so I am holding off - I'm afraid he will react to the NAC as well.

 

Mary

Link to post
Share on other sites

I personally feel my son doesn not do well on the mag taurinate (tried it) or taurine. Not necessarily bad reaction, but definitely no improvement. I went thru almost whole bottle of the mag taurinate and the consensus was he was better off it.

 

Let us know if you discontinue and if the eye rolling subsides.

 

 

 

Faith

Link to post
Share on other sites
  • 4 months later...

I do not have Tourettes. But I have taken taurine in large doses 6-12 grams a day for autism spectrum.

The first day I took it I did feel a bit giddy and had a headache later in the day. After that the next few days I felt more calm. Other side effects I have had is increased appetite and its mildly diuretic. Anyway my point is you might not be able to judge taurine effectiveness on the first few uses of it.

Link to post
Share on other sites

That could be true, however when an increase in tics starts and is obvious, that is a symptom many of us do not want to ride through for we never know what will happen. Other benign symptoms are probably easier to ride out, but the tics unfortunately are not.

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...